RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 4, Pages 485–500 (Mi msb3568)  

A property of the Siegel modular group

M. A. Evgrafov, M. M. Postnikov


Full text: PDF file (1272 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:4, 477–489

Bibliographic databases:

UDC: 511.931+511.945+511.961.2+512.732.22+512.743.23+512.756.51
MSC: 11F46, 11C20, 15A42, 26D20, 11L20
Received: 08.12.1968

Citation: M. A. Evgrafov, M. M. Postnikov, “A property of the Siegel modular group”, Mat. Sb. (N.S.), 78(120):4 (1969), 485–500; Math. USSR-Sb., 7:4 (1969), 477–489

Citation in format AMSBIB
\Bibitem{EvgPos69}
\by M.~A.~Evgrafov, M.~M.~Postnikov
\paper A~property of the Siegel modular group
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 4
\pages 485--500
\mathnet{http://mi.mathnet.ru/msb3568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243125}
\zmath{https://zbmath.org/?q=an:0176.04201|0194.39201}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 477--489
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001101}


Linking options:
  • http://mi.mathnet.ru/eng/msb3568
  • http://mi.mathnet.ru/eng/msb/v120/i4/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:203
    Full text:78
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020